# SDR CA120116001

- Difficulty date: January 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8103
- Aircraft time: 5,637 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Deice System
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN)  ACARS MESSAGE THAT THEY HAD SMOKE/FUMES IN THE FLIGHT DECK, FOLLOWED BY ENGINE ADPT HEAT 1 CAUTION LIGHT ILLUMINATED.  CAPTAIN ADVISED SOCC OF SITUATION, AN EMERGENCY WAS DECLARED AND ACFT WAS TURNED BACK.  ADVISED DUTY OFFICER AND MOC OF EVENTS.  MOC ADVISED TO SHUTDOWN ACFT NORMALLY,  THE 24-HR SYSTEM CHECKS WERE NOT C/O.  MAINTENANCE INVESTIGATED SITUATION AND CONFIRMED INTAKE HEATER UNSERVISEABLE.  MAINTENANCE REPLACED INTAKE HEATER AND UPLIFTED OXYGEN BACK TO SPEC.  ACFT RETURNED TO SERVICE.
